5 doctors weighed in:

I get chills and hot flashes a lot I have hbp which i'm on inderal for and bad anxiety on zoloft (sertraline). Temp always norm. Could I have lymphoma?

5 doctors weighed in
Dr. Marion Dunn
Psychiatry
2 doctors agree

In brief: Hi Matt,ask your doc

Hi, i can't say you may have lymphoma.
Do you know of someone else you might suspect of lymphoma. Chills and fever could be caused by some of the meds you are taking.Let your doctor know of your side effects so symptoms won't continue to worsen.

In brief: Hi Matt,ask your doc

Hi, i can't say you may have lymphoma.
Do you know of someone else you might suspect of lymphoma. Chills and fever could be caused by some of the meds you are taking.Let your doctor know of your side effects so symptoms won't continue to worsen.
Dr. Marion Dunn
Dr. Marion Dunn
Thank
Dr. Luis Villaplana
Internal Medicine
1 doctor agrees

In brief: Zoloft (sertraline)

Zoloft (sertraline) can give you both symptoms, as far as lymphoma, your symptoms would be far worse with drenching night sweats, big time weight loss and fatigue.
Talk to your doctor.

In brief: Zoloft (sertraline)

Zoloft (sertraline) can give you both symptoms, as far as lymphoma, your symptoms would be far worse with drenching night sweats, big time weight loss and fatigue.
Talk to your doctor.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors